Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Does high BP cause erectile dysfunction and premature ejaculation ?

I am 54 years old but suddenly my erection is not as usual from the year 2007. I had developed high blood pressure 2006. could this be the cause? also problem of quick ejaculation
Asked On : Sat, 24 Mar 2012
Answers:  2 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Thank you for submitting your query.

Your history suggests you are suffering from Erectile Dysfunction (ED) which is caused by high blood pressure and Diabetes Mellitus.

I recommend you to get yourself examined by a Physician and get your Blood Pressure and Blood sugars level tested. If they are uncontrolled, you may want to take medications for the same. Once they are under control, your erection issue will subside. Exercise regularly, eat healthy balanced diet and lose your weight.

For premature ejaculation, masturbate 2 hours before having intercourse, this will prolong the ejaculation time.

Wish you Good Health.

Take Care.
Answered: Sat, 24 Mar 2012
I find this answer helpful
Gastroenterologist, Surgical Dr. Ajit Naniksingh Kukreja's  Response

Thanks for posting your query

It is great you are active at this age

ED is an ageing process and also High blood pressure and its medicines also add to it

Enjoy your life without worrying for the hard on

Hope this helps
Am available for followup queries
If there are no more doubts do accept this reply and rate it
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor